Publication
Title
An approach theoretic version of Anscombes theorem with an application in biostatistics
Author
Abstract
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2018
ISSN
0927-2852
Volume/pages
26:5(2018), p. 883-889
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 13.02.2019
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 12.02.2018
Last edited 26.09.2018
To cite this reference